# SDR 2001FA0000280

- Difficulty date: July 16, 2001
- Submitted: September 14, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Actuator
- Part time: 50,886 hours
- Component: Actuator, Boeing
- Component part number: 654485112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED ON THE OPPOSITE SIDE OF THE PORTS.  INSTALL HOUSING PN 65-44947-15.
